View : 20 Download: 5

Zero modes of the nonrelativistic SU(2) Chern-Simons solitons

Title
Zero modes of the nonrelativistic SU(2) Chern-Simons solitons
Authors
Kim S.K.Namgung W.Soh K.S.Yee J.H.
Ewha Authors
김성구
SCOPUS Author ID
김성구scopusscopus
Issue Date
1992
Journal Title
Physical Review D
ISSN
0556-2821JCR Link
Citation
vol. 46, no. 8, pp. 3544 - 3549
Indexed
SCOPUS scopus
Abstract
It is demonstrated that 4n parameters are required to specify a nonrelativistic n-soliton solution in the nonlinear planar Schrödinger equation coupled to the SU(2) Chern-Simons gauge fields. This result implies that the most general soliton solutions of the theory can be obtained from the Toda ansatz. © 1992 The American Physical Society.
DOI
10.1103/PhysRevD.46.3544
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
Zero modes of the nonrelativistic SU(2) Chern-Simons solitons.pdf(224.08 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE